Repositorio de producción científica de la Universidad de Sevilla

Impulsive neutral functional differential equations driven by a fractional Brownian motion with unbounded delay

 

Advanced Search
 
Opened Access Impulsive neutral functional differential equations driven by a fractional Brownian motion with unbounded delay
Cites

Show item statistics
Icon
Export to
Author: Boudaoui, Ahmed
Caraballo Garrido, Tomás
Ouahab, Abdelghani
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2016
Published in: Applicable Analysis, 95 (9), 2039-2062.
Document type: Article
Abstract: In this paper, we prove the local and global existence and attractivity of mild solutions for stochastic impulsive neutral functional differential equations with infinite delay, driven by fractional Brownian motion.
Cite: Boudaoui, A., Caraballo Garrido, T. y Ouahab, A. (2016). Impulsive neutral functional differential equations driven by a fractional Brownian motion with unbounded delay. Applicable Analysis, 95 (9), 2039-2062.
Size: 266.1Kb
Format: PDF

URI: http://hdl.handle.net/11441/44884

DOI: 10.1080/00036811.2015.1086756

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)